RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 88, Issue 1, Pages 152–156 (Mi mz8800)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Attainability of the Minimal Exponent of Exponential Growth for Some Fuchsian Groups

A. L. Talambutsa

Steklov Mathematical Institute, Russian Academy of Sciences

Keywords: Fuchsian group, exponential growth, group word, growth function

DOI: https://doi.org/10.4213/mzm8800

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 88:1, 144–148

Bibliographic databases:

Document Type: Article
Received: 18.02.2010

Citation: A. L. Talambutsa, “Attainability of the Minimal Exponent of Exponential Growth for Some Fuchsian Groups”, Mat. Zametki, 88:1 (2010), 152–156; Math. Notes, 88:1 (2010), 144–148

Citation in format AMSBIB
\Bibitem{Tal10}
\by A.~L.~Talambutsa
\paper Attainability of the Minimal Exponent of Exponential Growth for Some Fuchsian Groups
\jour Mat. Zametki
\yr 2010
\vol 88
\issue 1
\pages 152--156
\mathnet{http://mi.mathnet.ru/mz8800}
\crossref{https://doi.org/10.4213/mzm8800}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2882170}
\transl
\jour Math. Notes
\yr 2010
\vol 88
\issue 1
\pages 144--148
\crossref{https://doi.org/10.1134/S0001434610070138}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284088200013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956494566}


Linking options:
  • http://mi.mathnet.ru/eng/mz8800
  • https://doi.org/10.4213/mzm8800
  • http://mi.mathnet.ru/eng/mz/v88/i1/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Talambutsa, “Attainability of the minimal exponential growth rate for free products of finite cyclic groups”, Proc. Steklov Inst. Math., 274 (2011), 289–302  mathnet  crossref  mathscinet  isi  elib  elib
    2. Blanco-Chacon I., Remon D., Hollanti C., Alsina M., “Nonuniform Fuchsian Codes For Noisy Channels”, J. Frankl. Inst.-Eng. Appl. Math., 351:11 (2014), 5076–5098  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:331
    Full text:49
    References:21
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019